QR-lightlike submanifolds of indefinite quaternion Kaehler manifold

Articles > Article · 2002

Authors: Bayram ŞAHİN

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, Journal Indexed in SCI Expanded, International, Scopus, 2002, vol 33, pp 1685-1706

Summary

This study introduces QR-lightlike submanifold of an indefinite quaternion Kaehler manifold and investigates its some fundamental properties. Necessary and sufficient conditions have been also given for QR-lightlike submanifold to be a mixed totally geodesic and D-totally geodesic after investigating the integrability of distributions defined on QR-lightlike submanifolds. Further, totally umbilical QR-lightlike submanifolds are studied and some theorems are given.

View details